# SDR CALA2023042801268

- Difficulty date: April 26, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27564
- Aircraft time: 91,876 hours, 22,251 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N101430
- Condition: Dented
- Location: Sta 1460, S-26l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO COMPARTMENT FRAME AT STA 1460, S-26L HA S A DENT.() AFTER REPAIR INSTALL OR 50,000 AIRFRAME FLT CYCLES, WHICHEVER AND DETAILED INSP WITH AN INTERVAL OF 12000 FLT CYCLES COMES FIRST. DETAILED INSP & HFEC REQUIRED PER B757 SRM 53-00-07-2R-5 REPAIR 5 TABLE II ZONE 1 INITIATE A AFTER 37,500 FLT CYCLES AFTER REPAIR INSTALLATION OR 50,000 DIP TO ACCOMPLISH A DETAILED INSPECTION AFTER 37,500 FLT CYCLES AIRFRAME FLT CYCLES WHICHEVER COMES FIRST ACCOMPLISH HFEC INSP INSPECTIONS AFTER 37,500 FLT CYCLES AFTER REPAIR INSTALLATION OR TOMC-APPROVAL FROM SC1ELBYC COMMENT 50,000 AIRFRAME FLT CYCLES WHICHEVER COMES FIRST ACCOMPLISH HFEC INSP AND DETAILED INSP WITH AN INTERVAL OF 12000 FLT CYCLES PER SRM 53-00-07-2R-5 DIP 53-DIP FOR UPDATE RII INSPECTION ACP ON N/R 59307 BY INSP STAMP #131 AT ST PNS. REPAIRED AFT CARGO COMPARTMENT FRAME AT STA 1460 IAW SRM 53-00-0 7*2R-5 REPAIR 5 DETAIL 3. EMP# V940976 WORK ACCOMPLISHED AT ST E NGINEERING OF PNS RECORDS UPDATE -- DC REVIEWED REVIEWED QC REVIEWED QC REVIEWED INIT : 50000 TAFC (INIT WILL ITO TO RIR) RIR : 12000 FC -- DCU391596
